8 results for Mehmet ACIKGOZ.

Parameters for your search query:
Keyword    Mehmet ACIKGOZ

Open AccessArticle
Export: RIS | BibTeX | EndNote
Applications of Z-transform to Some Elemantary Functions in q- and (p,q)-Calculus
Turkish Journal of Analysis and Number Theory. 2016, 4(6), 164-167. DOI: 10.12691/tjant-4-6-3
Pub. Date: November 05, 2016Views: 12910Downloads: 10884
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Extensions of Some Known Special Polynomials under the Theory of Multiple q-Calculus
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 128-139. DOI: 10.12691/tjant-3-5-4
Pub. Date: December 16, 2015Views: 16783Downloads: 14993Citations: 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Identities Involving q-Frobenius-Euler Polynomials under Sym (5)
Turkish Journal of Analysis and Number Theory. 2015, 3(3), 90-93. DOI: 10.12691/tjant-3-3-5
Pub. Date: October 15, 2015Views: 8066Downloads: 6364Citations: 14
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
q-Bernstein-Type Polynomials for Functions of Two Variables with Their Generating and Interpolation Functions
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 36-42. DOI: 10.12691/tjant-1-1-8
Pub. Date: November 11, 2013Views: 15130Downloads: 9901
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
A Note on the p-Adic Interpolation Function for Multiple Generalized Genocchi Numbers
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 17-22. DOI: 10.12691/tjant-1-1-5
Pub. Date: September 30, 2013Views: 14620Downloads: 9496Citations: 1
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
q-Analogue of p-Adic logΓ Type Functions Associated with Modified q-Extension of Genocchi Numbers with Weight α and β
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 9-12. DOI: 10.12691/tjant-1-1-3
Pub. Date: September 30, 2013Views: 14740Downloads: 9439Citations: 1
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
q-Hardy-Littlewood-Type Maximal Operator with Weight Related to Fermionic p-Adic q-Integral on Zp
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 4-8. DOI: 10.12691/tjant-1-1-2
Pub. Date: September 30, 2013Views: 14571Downloads: 9410
This article belongs to the Special Issue Recent developments in the areas of mathematics
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Gould-Hopper Based Fully Degenerate Central Bell Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 124-134. DOI: 10.12691/tjant-7-5-1
Pub. Date: September 12, 2019Views: 2263Downloads: 2327
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types